# SDR R61A2020112200803

- Difficulty date: November 2, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat Track
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT WING NR 2 SLAT OUTBOARD SLAT TRACK CUTOUT CRACKED.  REPAIRED LT WING NR 2 SLAT OUTBOARD SLAT TRACK, IAW EMB ETD2020-170-031774.  SEE AAR NRC NR 4500797-5000-0012 FOR WORK PERFORMED.  AC RETURNED TO SERVICE.
